On approximate n-connectedness
Fundamenta Mathematicae, Tome 118 (1983) no. 1, pp. 69-74
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_118_1_69_74,
author = {Thomas Sanders},
title = {On approximate n-connectedness},
journal = {Fundamenta Mathematicae},
pages = {69--74},
year = {1983},
volume = {118},
number = {1},
doi = {10.4064/fm-118-1-69-74},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-118-1-69-74/}
}
Thomas Sanders. On approximate n-connectedness. Fundamenta Mathematicae, Tome 118 (1983) no. 1, pp. 69-74. doi: 10.4064/fm-118-1-69-74
Cité par Sources :